Translator Disclaimer
2021 A finiteness theorem for holonomic DQ-modules on Poisson manifolds
Masaki Kashiwara, Pierre Schapira
Tunisian J. Math. 3(3): 571-588 (2021). DOI: 10.2140/tunis.2021.3.571

Abstract

On a complex symplectic manifold, we prove a finiteness result for the global sections of solutions of holonomic DQ-modules in two cases: (a) by assuming that there exists a Poisson compactification, (b) in the algebraic case. This extends our previous result in which the symplectic manifold was compact. The main tool is a finiteness theorem for -constructible sheaves on a real analytic manifold in a nonproper situation.

Citation

Download Citation

Masaki Kashiwara. Pierre Schapira. "A finiteness theorem for holonomic DQ-modules on Poisson manifolds." Tunisian J. Math. 3 (3) 571 - 588, 2021. https://doi.org/10.2140/tunis.2021.3.571

Information

Received: 12 March 2020; Revised: 27 June 2020; Accepted: 12 July 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/tunis.2021.3.571

Subjects:
Primary: 53D55
Secondary: 19L10, 32C38, 35A27

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • 2021
MSP
Back to Top